Skip to Content
Skip to main content
e

Professor Zidong Wang
Professor - Dynamic Systems and Computing

Filter

Liang, J., Wang, Z., Liu, X. and Louvieris, P. (2012) 'Robust synchronization for 2-D discrete-time coupled dynamical networks'. IEEE Transactions on Neural Networks and Learning Systems, 23 (6). pp. 942 - 953. ISSN: 2162-237X

Journal article | Open Access Link | Cite

Dong, H., Wang, Z. and Gao, H. (2012) 'Distributed filtering for a class of time-varying systems over sensor networks with quantization errors and successive packet dropouts'. IEEE Transactions on Signal Processing, 60 (6). pp. 3164 - 3173. ISSN: 1053-587X

Journal article | Cite

Wang, Z., Shen, B., Shu, H. and Wei, G. (2012) 'Quantized H-Infinity control for nonlinear stochastic time-delay systems with missing measurements'. IEEE Transactions on Automatic Control, 57 (6). pp. 1431 - 1444. ISSN: 0018-9286

Journal article | Open Access Link | Cite

Wei, G., Wang, Z. and Shen, B. (2012) 'Probability-dependent gain-scheduled control for discrete stochastic delayed systems with randomly occurring nonlinearities'. International Journal of Robust and Nonlinear Control, 23 (7). pp. 815 - 826. ISSN: 1049-8923

Journal article | Open Access Link | Cite

Hu, J., Wang, Z., Gao, H. and Stergioulas, LK. (2012) 'Robust H sliding mode control for discrete time-delay systems with stochastic nonlinearities'. Journal of the Franklin Institute, 349 (4). pp. 1459 - 1479. ISSN: 0016-0032

Journal article | Cite

Ding, Y., Wang, Z. and Ye, H. (2012) 'Optimal control of a fractional-order HIV-immune system with memory'. IEEE Transactions on Control Systems Technology, 20 (3). pp. 763 - 769. ISSN: 1063-6536

Journal article | Cite

Zeng, N., Wang, Z., Li, Y. and Du, M. (2012) 'Cellular neural networks for gold immunochromatographic strip image segmentation'. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 7231 LNCS. pp. 110 - 120. ISSN: 0302-9743

Journal article | Cite

Dong, H., Wang, Z., Lam, J. and Gao, H. (2012) 'Fuzzy-model-based robust fault detection with stochastic mixed time-delays and successive packet dropouts'. IEEE Transactions on Systems, Man, and Cybernetics - Part B, 42 (2). pp. 365 - 376. ISSN: 1083-4419

Journal article | Open Access Link | Cite

Zeng, N., Wang, Z., Li, Y., Du, M. and Liu, X. (2012) 'A hybrid EKF and switching PSO algorithm for joint state and parameter estimation of lateral flow immunoassay models'. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 9 (2). pp. 321 - 329. ISSN: 1545-5963

Journal article | Open Access Link | Cite

Hu, J., Wang, Z., Gao, H. and Stergioulas, LK. (2012) 'Probability-guaranteed H∞ finite-horizon filtering for a class of nonlinear time-varying systems with sensor saturations'. Systems & Control Letters, 61 (4). pp. 477 - 484. ISSN: 0167-6911

Journal article | Open Access Link | Cite

Dong, H., Wang, Z. and Gao, H. (2012) 'On design of quantized fault detection filters with randomly occurring nonlinearities and mixed time-delays'. Signal Processing, 92 (4). pp. 1117 - 1125. ISSN: 0165-1684

Journal article | Open Access Link | Cite

Ma, L., Wang, Z., Bo, Y. and Guo, Z. (2012) 'Robust H-infinity sliding mode control for nonlinear stochastic systems with multiple data packet losses'. International Journal of Robust and Nonlinear Control, 22 (5). pp. 473 - 491. ISSN: 1049-8923

Journal article | Open Access Link | Cite

Ma, L., Wang, Z., Bo, Y. and Guo, Z. (2012) 'Robust H sliding mode control for nonlinear stochastic systems with multiple data packet losses'. International Journal of Robust and Nonlinear Control, 22 (5). pp. 473 - 491. ISSN: 1049-8923

Journal article | Cite

Ding, D., Wang, Z., Shen, B. and Shu, H. (2012) 'H-infinity state estimation for discrete-time complex networks with randomly occurring sensor saturations and randomly varying sensor delays'. Neural Networks and Learning Systems, IEEE Transactions on, 23 (5). pp. 725 - 736. ISSN: 2162-237X

Journal article | Open Access Link | Cite

Wang, Z., Shen, B. and Liu, X. (2012) 'H-infinity filtering with randomly occurring sensor saturations and missing measurements'. Automatica, 48 (3). pp. 556 - 562. ISSN: 0005-1098

Journal article | Open Access Link | Cite

Zeng, N., Wang, Z., Li, Y., Du, M. and Liu, X. (2012) 'Identification of nonlinear lateral flow immunoassay state-space models via particle filter approach'. Nanotechnology, IEEE Transactions on, 11 (2). pp. 321 - 327. ISSN: 1536-125X

Journal article | Open Access Link | Cite

Zeng, N., Wang, Z., Li, Y., Du, M. and Liu, X. (2012) 'A hybrid EKF and switching PSO algorithm for joint state and parameter estimation of lateral flow immunoassay models'. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 9 (2). pp. 321 - 329. ISSN: 1545-5963

Journal article | Cite

Liang, J., Wang, Z. and Liu, X. (2012) 'Distributed state estimation for uncertain Markov-type sensor networks with mode-dependent distributed delays'. International Journal of Robust and Nonlinear Control, 22 (3). pp. 331 - 346. ISSN: 1049-8923

Journal article | Open Access Link | Cite

Wei, G., Wang, Z. and Shen, B. (2012) 'Error-constrained finite-horizon tracking control with incomplete measurements and bounded noises'. International Journal of Robust and Nonlinear Control, 22 (2). pp. 223 - 238. ISSN: 1049-8923

Journal article | Cite

Wei, G., Wang, Z. and Shen, B. (2012) 'Corrigendum to ‘Error‐constrained finite‐horizon tracking control with incomplete measurements and bounded noises’ [International Journal of Robust and Nonlinear Control, 2012; 22(2): 223–238]'. International Journal of Robust and Nonlinear Control, 22 (2). pp. 239 - 240. ISSN: 1049-8923

Journal article | Cite

Dong, H., Wang, Z., Chen, X. and Gao, H. (2012) 'A review on analysis and synthesis of nonlinear stochastic systems with randomly occurring incomplete information'. Mathematical Problems in Engineering, 2012 (1). ISSN: 1024-123X

Journal article | Open Access Link | Cite

Wang, Z., Shen, B. and Liu, X. (2012) 'H∞ filtering with randomly occurring sensor saturations and missing measurements'. Automatica, 48 (3). pp. 556 - 562. ISSN: 0005-1098

Journal article | Cite

Zeng, N., Wang, Z., Li, Y., Du, M. and Liu, X. (2012) 'Identification of nonlinear lateral flow immunoassay state-space models via particle filter approach'. IEEE Transactions on Nanotechnology, 11 (2). pp. 321 - 327. ISSN: 1536-125X

Journal article | Cite

Shen, B., Ding, SX. and Wang, Z. (2012) 'Finite-horizon H ∞ fault estimation for linear discrete time-varying systems with delayed measurements'. Automatica, 49 (1). pp. 293 - 296. ISSN: 0005-1098

Journal article | Cite

Lu, J., Wang, Z., Cao, J., Ho, DWC. and Kurths, J. (2012) 'Pinning impulsive stabilization of nonlinear dynamical networks with time-varying delay'. International Journal of Bifurcation and Chaos, 22 (7). pp. 1250176 - 1250176. ISSN: 0218-1274

Journal article | Cite

Zhou, DH., He, X., Wang, Z., Liu, GP. and Ji, YD. (2012) 'Leakage fault diagnosis for an internet-based three-tank system: An experimental study'. IEEE Transactions on Control Systems Technology, 20 (4). pp. 857 - 870. ISSN: 1063-6536

Journal article | Cite

Al Shayji, S., El Zant El Kadhi, N. and Wang, Z. (2011) 'Fuzzy cognitive map theory for the political domain'. 2011 Federated Conference on Computer Science and Information Systems, FedCSIS 2011. pp. 179 - 186.

Conference paper | Cite

Feng, J., Wang, Z. and Zeng, M. (2011) 'Recursive robust filtering with finite-step correlated process noises and missing measurements'. Circuits, Systems, and Signal Processing, 30 (6). pp. 1355 - 1368. ISSN: 0278-081X

Journal article | Cite

Ma, L., Wang, Z., Bo, Y. and Guo, Z. (2011) 'A game theory approach to mixed H2/H∞ control for a class of stochastic time-varying systems with randomly occurring nonlinearities'. Systems and Control Letters, 60 (12). pp. 1009 - 1015. ISSN: 0167-6911

Journal article | Open Access Link | Cite

Tang, Y., Wang, Z. and Fang, J. (2011) 'Feedback learning particle swarm optimization'. Applied Soft Computing, 11 (8). pp. 4713 - 4725. ISSN: 1568-4946

Journal article | Open Access Link | Cite

Wei, G., Wang, Z., Shen, B. and Li, M. (2011) 'Probability-Dependent Gain-Scheduled Filtering for Stochastic Systems with Missing Measurements'. IEEE Transactions on Circuits and Systems II: Express Briefs, 58 (11). pp. 753 - 757. ISSN: 1549-7747

Journal article | Open Access Link | Cite

Ma, L., Wang, Z., Bo, Y. and Guo, Z. (2011) 'Finite-horizon script H sign 2/H sign control for a class of nonlinear Markovian jump systems with probabilistic sensor failures'. International Journal of Control, 84 (11). pp. 1847 - 1857. ISSN: 0020-7179

Journal article | Cite

Ma, L., Wang, Z., Bo, Y. and Guo, Z. (2011) 'Finite-horizon H2/H∞ control for a class of nonlinear Markovian jump systems with probabilistic sensor failures'. International Journal of Control, 84 (11). pp. 1847 - 1857. ISSN: 0020-7179

Journal article | Cite

Zineddin, B., Wang, Z. and Liu, X. (2011) 'Cellular neural networks, Navier-Stokes equation and microarray image reconstruction'. IEEE Transactions on Image Processing, 20 (11). pp. 3296 - 3301. ISSN: 1057-7149

Journal article | Open Access Link | Cite

Tang, Y., Wang, Z. and Fang, J. (2011) 'Controller design for synchronization of an array of delayed neural networks using a controllable'. Information Sciences, 181 (20). pp. 4715 - 4732. ISSN: 0020-0255

Journal article | Open Access Link | Cite

Shen, B., Wang, Z. and Liang, J. (2011) 'Sampled-data H-infinity filtering for stochastic genetic regulatory networks'. International Journal of Robust and Nonlinear Control, 21 (15). pp. 1759 - 1777. ISSN: 1049-8923

Journal article | Cite

Shen, B., Wang, Z., Shu, H. and Wei, G. (2011) 'H filtering for uncertain time-varying systems with multiple randomly occurred nonlinearities and successive packet dropouts'. International Journal of Robust and Nonlinear Control, 21 (14). pp. 1693 - 1709. ISSN: 1049-8923

Journal article | Cite

Feng, J., Wang, Z. and Zeng, M. (2011) 'Optimal robust non-fragile Kalman-type recursive filtering with finite-step autocorrelated noises and multiple packet dropouts'. Aerospace Science and Technology, 15 (6). pp. 486 - 494. ISSN: 1270-9638

Journal article | Cite

Wang, Z. and Niu, Y. (2011) 'Distributed estimation and filtering for sensor networks'. International Journal of Systems Science, 42 (9). pp. 1421 - 1425. ISSN: 0020-7721

Journal article | Cite

Shen, B., Wang, Z., Liang, J. and Liu, Y. (2011) 'Recent advances on filtering and control for nonlinear stochastic complex systems with incomplete information: A survey'. Mathematical Problems in Engineering, 2012 (1). ISSN: 1024-123X

Journal article | Open Access Link | Cite

Hu, J., Wang, Z. and Gao, H. (2011) 'A delay fractioning approach to robust sliding mode control for discrete-time stochastic systems with randomly occurring non-linearities'. IMA Journal of Mathematical Control and Information, 28 (3). pp. 345 - 363. ISSN: 0265-0754

Journal article | Cite

Shen, B., Wang, ZD. and Liu, XH. (2011) 'A stochastic sampled-data approach to distributed H-infinity filtering in sensor networks'. IEEE Transactions on Circuits and Systems Part 1: Regular Papers, 58 (9). pp. 2237 - 2246. ISSN: 1549-8328

Journal article | Cite

Xiong, W., Ho, DWC. and Wang, Z. (2011) 'Consensus analysis of multiagent networks via aggregated and pinning approaches'. IEEE Transactions on Neural Networks, 22 (8). pp. 1231 - 1240. ISSN: 1045-9227

Journal article | Open Access Link | Cite

Zeng, N., Wang, Z., Li, Y., Du, M. and Liu, X. (2011) 'Inference of nonlinear state-space models for sandwich-type lateral flow immunoassay using extended Kalman filtering'. IEEE Transactions on Biomedical Engineering, 58 (7). pp. 1959 - 1966. ISSN: 0018-9294

Journal article | Open Access Link | Cite

Dong, H., Wang, Z., Ho, DWC. and Gao, H. (2011) 'Robust H∞ filtering for markovian jump systems with randomly occurring nonlinearities and sensor saturation: The finite-horizon case'. IEEE Transactions on Signal Processing, 59 (7). pp. 3048 - 3057. ISSN: 1053-587X

Journal article | Open Access Link | Cite

Tang, Y., Wang, Z., Wong, WK., Kurths, J. and Fang, J. (2011) 'Multiobjective synchronization of coupled systems'. Chaos, 21 (2). pp. 025114. ISSN: 1054-1500

Journal article | Open Access Link | Cite

Liu, Y., Wang, Z. and Wang, W. (2011) 'Reliable H∞ filtering for discrete time-delay Markovian jump systems with partly unknown transition probabilities'. International Journal of Adaptive Control and Signal Processing, 25 (6). pp. 554 - 570. ISSN: 0890-6327

Journal article | Cite

Wang, Z., Lam, J., Ma, L., Bo, Y. and Guo, Z. (2011) 'Variance-constrained dissipative observer-based control for a class of nonlinear stochastic systems with degraded measurements'. Journal of Mathematical Analysis and Applications, 377 (2). pp. 645 - 658. ISSN: 0022-247X

Journal article | Open Access Link | Cite

Liu, Y., Wang, Z. and Wang, W. (2011) 'Robust reliable control for discrete-time-delay systems with stochastic nonlinearities and multiplicative noises'. Optimal Control Applications and Methods, 32 (3). pp. 285 - 297. ISSN: 1099-1514

Journal article | Cite

Shen, B., Wang, Z., Hung, YS. and Chesi, G. (2011) 'Distributed H∞ filtering for polynomial nonlinear stochastic systems in sensor networks'. IEEE Transactions on Industrial Electronics, 58 (5). pp. 1971 - 1979. ISSN: 0278-0046

Journal article | Open Access Link | Cite

Liu, Y., Wang, Z. and Wang, W. (2011) 'Reliable H∞ control for discrete uncertain time-delay systems with randomly occurred nonlinearities: The output feedback case'. International Journal of Systems Science, 42 (5). pp. 809 - 820. ISSN: 0020-7721

Journal article | Cite

Brunel University London
Kingston Lane
Uxbridge
Middlesex UB8 3PH

Tel: +44 (0)1895 274000

Fax: +44 (0)1895 232806

Security: +44 (0)1895 255786

Directions to the campus

Brunel.ac.uk uses cookies to make our site better for you. By clicking on or navigating this site, you accept our use of cookies in accordance with our cookie policy.

Close this message